# SDR 20010214SG001

- Difficulty date: December 31, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount Bracket
- Part number: 651724121
- Condition: Broken
- Location: Nr 3 Slat
- Stage of operation: TO
- How discovered: V
- Nature of condition: F, J, K
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CAE SLAT INDICATION SHOWED RIGHT WING NR 3 SLAT EXTENDED.  FLIGHT CREW RECYCLED THE FLAP SYSTEM AND SLAT REMAINED EXTENDED.  CREW REPORTED HEARING A NOISE AND THEN LOSS OF THE ''''A'''' HYDRAULIC SYSTEM PRESSURE AND QT.  THE CREW CONDUCTED A AIR TURNBACK TO CAE, ''''B'''' HYD SYSTEM QUANTITY AND PRESSUER REMAINED OK.  SUBSEQUENT INSPECTION IDENTIFIED THE NR 3 SLAT ACTUATOR MOUNT BRACKET BROKEN.  THE ACTUATOR TWISTED CAUSING THE ''''A'''' SYSTEM HYDRAULIC LINE TO BREAK RESULTING IN THE LOSS OF PRESSURE AND FLUID.  (M)
